# SDR DALA12016215519

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 79,393 hours, 33,466 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED  AT LT WING UPPER FIXED L/E UNDER NR 5 SLAT, 4 FT INBD OF  PYLON AND 8 FT INBD OF PYLON.  REPAIRED IAW ERA 401339-14MA, REV C PERMANENT REPAIR
